# SDR CA111110005

- Difficulty date: August 4, 2009
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pitot Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITOT HEAT 2, PUSHER SYS FAIL, AND ENG ADAPT HEAT 1 CAUTION LIGHTS ILLUMINATED.  MX TROUBLESHOOTING DISCOVERED SEVERAL WIRES BELOW THE FLOOR, AT ZONE 133AZ, SHOWING SIGNS OF A SHORT CIRCUIT (BURNED).  OPERATOR REPAIRED THE DAMAGED WIRING.  ROOT CAUSE COULD NOT BE DETERMINED.  MFG IS INVESTIGATING THIS EVENT TO DETERMINE ROOT CAUSE.
